# SDR DXTA2023051085740

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 14,690 hours, 9,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING POSTFLIGHT, FOUND MULTIPLE EMERGENCY LIGHTS INOPERATIVE IN THE AFT SECTION OF THE AIRCRAFT.  REMOVED AND REPLACED #2 AND #4 EMERGENCY BATTERY PACK IAW CE-680A M/M 33-50-10. OPS CHECK GOOD.
